# SDR 2006UALA00452

- Difficulty date: March 9, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,104 hours, 10,260 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562 S39l&R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 1562 FAIL-SAFE, P/N 146T1223-30, BETWEEN STR 39L & 39R.   REPAIRED BL 0 AREA CORROSION AT STA 1562 FAILSAFE CHORD WITH A REPAIR ANGLE AND FILLER PER TIMCO REO(EVA) G11428 AND UA EVA 60127.   REPAIR IS FAA APPROVED AND PERMANENT.
